Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Knee joint pain, bilateral degenerative changes seen patello femoral and tibia femoral joint. Meaning?

hi hushband had knee joint pain..he test his vitamin d n the result is 16.72ng/ml his xray reports that bilateral degenerative changes seen patello femoral and tibia femoral joint. bilateral reduced joint spaces in in the medial compartment. normal bone density normal soft tissue density conclusion: bilateral osteo arthritis seen at knee joints. i want to ask is there is any treatment of this disease, should we go for pressure point treatment? beside that he is taking strong D ,vgeri gold n d lac milk powder,,
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Osteoarthritis is an age related degenerative disease. With appropriate medicines and supplements you can decrease the pain and your husband can have a functional lifestyle. There is no permanent cure.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor